# SDR DXTA2016012306167

- Difficulty date: January 23, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 10,183 hours, 6,349 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: S2899L05
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PRIMARY STAB FAILED AT 23000 FEET WITH ASSOCIATED CAS MESSAGES.  PRIMARY TRIM POWER CIRCUIT BREAKER TRIPPED WITH A FAINT BURNING ODOR.  R & R THE PRIMARY STAB TRIM CIRCUIT BREAKER .   OPS CHECKED GOOD.  WORK DONE IAW MM 24-52-00 & 750 WIRE DIAGRAM MANUAL 27-40-01.
